RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Anal. Appl., 2014, том 411, выпуск 1, страницы 261–270 (Mi jmaa4)  

On solutions of Kolmogorov's equations for nonhomogeneous jump Markov processes

E. A. Feinberga, M. Mandavaa, A. N. Shiryaevb

a Department of Applied Mathematics and Statistics, Stony Brook University, Stony Brook, NY, USA 11794-3600
b Steklov Mathematical Institute, 8, Gubkina Str., Moscow, Russia 119991

Аннотация: This paper studies three ways to construct a nonhomogeneous jump Markov process: (i) via a compensator of the random measure of a multivariate point process, (ii) as a minimal solution of the backward Kolmogorov equation, and (iii) as a minimal solution of the forward Kolmogorov equation. The main conclusion of this paper is that, for a given measurable transition intensity, commonly called a Q-function, all these constructions define the same transition function. If this transition function is regular, that is, the probability of accumulation of jumps is zero, then this transition function is the unique solution of the backward and forward Kolmogorov equations. For continuous Q-functions, Kolmogorov equations were studied in Feller's seminal paper. In particular, this paper extends Feller's results for continuous Q-functions to measurable Q-functions and provides additional results.

Финансовая поддержка Номер гранта
National Science Foundation CMMI-1335296
CMMI-0928490
This research was partially supported by NSF grants CMMI-0928490 and CMMI-1335296.


DOI: https://doi.org/10.1016/j.jmaa.2013.09.043


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 23.02.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmaa4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019